MAUDE Adverse Event Report: Alcon Research, LLC - Houston UNITY TOTAL PLUS Posterior Procedure Pack; General surgery tray (kit)

Alcon Research, LLC - Houston UNITY TOTAL PLUS Posterior Procedure Pack; General surgery tray (kit)
Catalog Number 8065000478
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Intraocular Pressure Decreased (4468)
Date of Event 07/03/2026
Type of Reportable Event Malfunction

Brand Name
UNITY TOTAL PLUS Posterior Procedure Pack
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50032641
Report Number1644019-2026-04003
Device Sequence Number13387807
Product Code LRO
UDI-Device Identifier00380650004789
UDI-Public(01)00380650004789(17)270630(11)250705(10)17J171
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065000478
Device Lot Number17J171
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured07/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown